Skip to main content

Advertisement

Log in

Backwards bifurcations and catastrophe in simple models of fatal diseases

  • Published:
Journal of Mathematical Biology Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received 21 August 1995; received in revised form 15 October 1996

Rights and permissions

Reprints and permissions

About this article

Cite this article

Dushoff, J., Huang, W. & Castillo-Chavez, C. Backwards bifurcations and catastrophe in simple models of fatal diseases. J Math Biol 36, 227–248 (1998). https://doi.org/10.1007/s002850050099

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002850050099

Keywords

Navigation